# SDR SWAA2021061471552

- Difficulty date: May 11, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 63,312 hours, 37,556 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OB FLAP BEARING ROLLER TRACK #1 AT LT WING (2 EA) ; 2021-217318 / REPLACED BEARING ROLLER ON O/B FLAP TRACK CARRIAGE #1 AT LT WING (2 EA) IAW AMM 27-51-23-400-803 STEP 7.C.(2)(A) TOOL USED TORQUE PN:QD2R1000A. SN:0319122619. D/D:04 MAR 22.; COMPLETED
